MAUDE Adverse Event Report: BD CARIBE LTD. CAP TIP SYR LL/LS STER LF BLACK 10/TRA; CONTAINER, LIQUID MEDICATION, GRADUATE

BD CARIBE LTD. CAP TIP SYR LL/LS STER LF BLACK 10/TRA; CONTAINER, LIQUID MEDICATION, GRADUATE
Model Number 308341
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that cap tip syr ll/ls ster lf black 10/tray contained foreign matter.The following information was provided by the initial reporter: it was reported fibers coming off of the packaging.
 
Additional Manufacturer Narrative
H6.After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2618282-2021-00052 was sent in error.Foreign matter not within the fluid pathway may cause a customer inconvenience but will not lead to any degree of harm/serious injury.This complaint is not mdr reportable.There was no report of serious injury, medical intervention, or reportable device malfunction.H3 other text : see h10.
 
Event or Problem Description
It was reported that cap tip syr ll/ls ster lf black 10/tray contained foreign matter.The following information was provided by the initial reporter: "it was reported fibers coming off of the packaging.".

Brand Name
CAP TIP SYR LL/LS STER LF BLACK 10/TRA
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key12436065
Report Number2618282-2021-00052
Device Sequence Number14437426
Product Code KYW
UDI-Device Identifier30382903083412
UDI-Public30382903083412
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number308341
Device Catalogue Number308341
Device Lot Number1034236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1